CASIA OpenIR  > 09年以前成果
Globally optimal solutions of max-min systems
Tao, Yuegang; Liu, Guo-Ping; Chen, Wende
Source PublicationJOURNAL OF GLOBAL OPTIMIZATION
2007-11-01
Volume39Issue:3Pages:347-363
SubtypeArticle
AbstractA variety of problems in computer science, operations research, control theory, etc., can be modeled as non-linear and non-differentiable max-min systems. This paper introduces the global optimization into such systems. The criteria for the existence and uniqueness of the globally optimal solutions are established using the high matrix, optimal max-only projection set and k(s) supercript stop-control vector of max-min functions. It is also shown that the global optimization can be accomplished through the partial max-only projection representation with algebraic and combinatorial features. The methods are constructive and lead to an algorithm of finding all globally optimal solutions.
KeywordGlobal Optimization High Matrix k(s) -control Vector Max-min System Optimal Max-only Projection Set
WOS HeadingsScience & Technology ; Technology ; Physical Sciences
WOS KeywordLINEAR COMPLEMENTARITY-PROBLEMS ; CUTTING ANGLE METHOD ; TIME SEPARATION ; ALGORITHM ; OPTIMIZATION ; REALIZATION ; EVENTS
Indexed BySCI
Language英语
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:000250064900002
Citation statistics
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/9428
Collection09年以前成果
Affiliation1.Chinese Acad Sci, Lab Complex Syst & Intelligence Sci, Inst Automat, Beijing 100080, Peoples R China
2.Univ Glamorgan, Dept Engn, Pontypridd CF37 1DL, M Glam, Wales
3.Cent S Univ, Lab Networked Control Syst, Changsha 410083, Peoples R China
4.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Tao, Yuegang,Liu, Guo-Ping,Chen, Wende. Globally optimal solutions of max-min systems[J]. JOURNAL OF GLOBAL OPTIMIZATION,2007,39(3):347-363.
APA Tao, Yuegang,Liu, Guo-Ping,&Chen, Wende.(2007).Globally optimal solutions of max-min systems.JOURNAL OF GLOBAL OPTIMIZATION,39(3),347-363.
MLA Tao, Yuegang,et al."Globally optimal solutions of max-min systems".JOURNAL OF GLOBAL OPTIMIZATION 39.3(2007):347-363.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tao, Yuegang]'s Articles
[Liu, Guo-Ping]'s Articles
[Chen, Wende]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tao, Yuegang]'s Articles
[Liu, Guo-Ping]'s Articles
[Chen, Wende]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tao, Yuegang]'s Articles
[Liu, Guo-Ping]'s Articles
[Chen, Wende]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.